# SDR SWAA2019122339876

- Difficulty date: December 13, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 54,601 hours, 33,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-758
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT Z-ANGLE HAD CORROSION BETWEEN BS. 727 TO BS. 758, LBL 21. / REPAIRED Z-ANGLE IAW SRM AND DWG.
